# SDR HEEA0011541

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8199J
- Make and model: Bolkms BO105S
- Aircraft serial: S826
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 90321003
- Condition: Erratic
- Location: Fuel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 NEEDLE ERRATIC BELOW 30%.
